# SDR 2002FA0000083

- Difficulty date: October 16, 2001
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N8353K
- Make and model: Robsin R44
- Aircraft serial: 0348
- Engine: Lyc O540F1B5
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 53E22144
- Condition: Stuck
- Location: Oil Cooler
- Part time: 797 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HIGH OIL TEMPERATURES, AT RED LINE 245 DEGREES, VERIFIED BY DECREASE IN OIL PRESSURE.  FOUND VALVE STUCK, NOT EXTENDING.  REMOVED AND REPLACED WITH NEW PART.  OPS CHECKED GOOD.
